Vol. 4 No. 2 (2020): vol 4, Iss 2, 2020
Articles

A study on some infinite server queues in discrete-time

Syed Tahir Hussainy
Associate professor, Department of Mathematics, Islamiah College (Autonomous) Vaniyambadi 635 752, Tirupattur District, Tamil Nadu India.
Lokesh D
Research scholar, Department of Mathematics, Islamiah College (Autonomous) Vaniyambadi 635 752, Tirupattur District, Tamil Nadu India.
Published December 28, 2020
Keywords
  • Discrete-Time Infinite Server, Shot Noise
How to Cite
Hussainy, S. T., & D, L. (2020). A study on some infinite server queues in discrete-time. Journal of Computational Mathematica, 4(2), 34 of 43. https://doi.org/10.26524/cm78

Abstract

This work analysis some discrete-time queueing mechanisms with infinitely many servers.By using a shot noise process, general results on the system size in discrete-time are given both in transient state and in steady state. For this we use the classical differentiation formula of F´a di Bruno. First two moments of the system size and distribution of the busy period of the system are also computed.

Downloads

Download data is not yet available.